Asymptotic spectral distributions of distance $\boldsymbol k$-graphs of large-dimensional hypercubes

Volume 96 / 2011

Nobuaki Obata Banach Center Publications 96 (2011), 287-292 MSC: Primary 05C50; Secondary 05E30, 33C45, 46L53, 60F05. DOI: 10.4064/bc96-0-20

Abstract

We derive the asymptotic spectral distribution of the distance $k$-graph of $N$-dimensional hypercube as $N\rightarrow\infty$.

Authors

  • Nobuaki ObataGraduate School of Information Sciences, Tohoku University
    Sendai, 980-8579, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image